MathSciNet Relay Station
MathSciNet bibliographic data
MR2662425 60D05 (60B20 60G55 60G57)
Borodin, Alexei; Kuan, Jeffrey Random surface growth with a wall and Plancherel measures for $\rm O(\infty)$. Comm. Pure Appl. Math. 63 (2010), no. 7, 831–894.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement